Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1145 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 441–453
DOI: 10.2977/prims/1195196619

Published online: 1976-12-31

Propagation at the Boundary and Reflection of Analytic Singularities of Solutions of Linear Partial Differential Equations I.

Pierre Schapira[1]

(1) Universit├ę Pierre et Marie Curie, Paris, France

We study, microlocally, the non elliptic boundary value problems, with the help of the sheaf CN/X of Kashiwara and Kawaï. A hypothesis of "N-regularity" verified by several classes of preudo-differential operators allows us to obtain a theorem of reflection of analytic singularities analogous to that of Lax and Nirenberg.

No keywords available for this article.

Schapira Pierre: Propagation at the Boundary and Reflection of Analytic Singularities of Solutions of Linear Partial Differential Equations I.. Publ. Res. Inst. Math. Sci. 12 (1976), 441-453. doi: 10.2977/prims/1195196619